Elliptic modules of rank one and class fields of function fields
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 1-9
Sunghan Bae, Hwan Yup Jung
Abstract : We obtained some class fields associated to an order $R$ of a function field and evaluated the valuation of the invariant $\xi(\goth c)$ for an invertible ideal $\goth c$ of $R$.
Keywords : Bergman space, Toeplitz operators, Essential norm
MSC numbers : Primary 11R37, Secondary 11G09
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd